# SDR UIEA2021021700330

- Difficulty date: February 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,934 hours, 18,157 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Indication
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "CARGO A/C TEMP".  PERFORMED BITE CHECK ON ZONE TEMP CONTROLLER. NO FAULTS FOUND, OPS CHECK GOOD REF FIM 21-61-00.
